# SDR RAIA990608

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 31038761
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FWA - FLT 7533 - LEFT ENGINE NOT MAKING TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE P3 LINE AND ADJUSTED EGT COMPENSATOR.  (X)
